# SDR HALA2009120300562

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 90,433 hours, 17,310 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Software
- Condition: Malfunctioned
- Location: Flt Management
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER T/O LOSS FLIGHT PLAN ROUTE ON BOTH FMC, NO WAYPOINTS ON LEGS PAGE ACTIVATED ROUTE 2 WHICH HAD A COPY OF ROUTE 1 CONTINUED BUT NO ETA OR FUEL PREDICTIONS FOR EACH WAYPOINT ON LEG PAGE AND PREVIOUS PAGE.  PREFORMED OPS TEST AND SYS TEST IAW AMM 34-61-00 NO FAULTS FOUND.
